# SDR CALA2021020800133

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 19,777 hours, 7,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141A37221
- Condition: Cracked
- Location: Ground Power Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT ELECT.GROUND POWER RECEPTACLE SURROUND DOUBLER LWR FLANGE.  ACCOMPLISHED REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER LOWER FLANGE IAW B737-900ER SRM 53-10-15 REPAIR 4.
